# SDR 2003FA0000333

- Difficulty date: March 27, 2003
- Submitted: March 27, 2003
- Operation: General aviation
- Aircraft: N478ER
- Make and model: Cessna 172R
- Aircraft serial: 17280623
- Aircraft time: 3,990 hours
- Engine: Lyc IO360L2A
- Engine time: 4,646 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 25765362
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING PRE-TAKEOFF CHECK, THE CREW REDUCED THE THROTTLE TO CHECK THE IDLE SPEED. THE ENGINE WOULD ALMOST QUIT EACH TIME IT WAS ATTEMPTED. THIS ENGINE/FUEL CONTROL COMBINATION REQUIRES SUBSTANTIAL ADJUST FOR A VERY FEW HOURS FLOWN.
